Volume 2, Issue 1 (6-2021)                   MACO 2021, 2(1): 79-85 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Koozehgar Kalleji M. Boundedness of Mikhlin Operator in Variable Exponent Morrey Space. MACO. 2021; 2 (1) :79-85
URL: http://maco.lu.ac.ir/article-1-77-en.html
Abstract:   (605 Views)
S. G. Mikhlin proved the boundedness of the Fourier multiplier operator in the classical Lebesgue space if the multiplier function is a bounded function. In cite{MWW}, the authors obtained the same result of the classical Morrey space. In this paper, we prove that Mikhlin operator with bounded multiplier function is bounded operator on Morrey space with variable exponent which is containing the classical Lebesgue space with variable exponent and the classical Morrey space.
Full-Text [PDF 110 kb]   (243 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2021/06/12

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.